# SDR FDEA201711213296

- Difficulty date: November 21, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 61,478 hours, 12,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Part number: S492925215200
- Condition: Corroded
- Location: Bs 1644-1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BS 1644 - 1654 CENTERLINE FLOOR TRAY IS CORRODED.  REMOVED AND REPLACED THE DAMAGED SECTION OF THE ROLLER TRAY, IAW DWG NFJ6775 AND SRM 53-50-53. REPAIR 1, FIG 201, SHEET 3.
